interesting thread this one, effexor is just one of the many anti d's i have been on over the years and i have always found the side effects more severe than the benefits derived especially the insommnia, however I always noticed that the pills had a drying up effect on my ibs in the early stages due. there are some interesting ideas floating about
with regard to the gut being a second brain. see http://whyfiles.org/026fear/physio1.html. or put "brain in gut" into a search engine and you will be amazed at what you see. Some really interesting ideas are being put forward.
I have found however that the effects wear off although I pray in your case this isnt so. i feel strongly that many docs are only too glad to prescribe Anti d's to get rid of you but I always knew they had it the wrong way round and any depression was mostly caused by their lack of an answer to my baffling symptoms. intolerance to just about
any drug is part of my problem and the new type anti d's are the worst in my experience. do you get any agitation and weird thoughts when you go to bed.? I did and it made my already intolerable insommnia so much worse , often whole weeks without sleep!. The only way I could even come close was to take them as early in the morning as possible
the other thing i found was that initially i would get 2 or three days of total waterery stools with a constant nausia. Incidently, I quit smoking on this drug as you seem to lose all interest!!
I do hope it works for you but I have to be honest and say it certainly did'nt for me
oh incidenly i seem to suffer from CFS but its all new to me after 10 years of wondering why I felt so bad. IBS is just one of the symptoms of this weird complaint
Post Edited (daneinter) : 8/18/2005 9:39:37 AM (GMT-6)